# SDR HALA2019102800233

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 41,702 hours, 6,732 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 381 ATB-RETURNED TO HNL DUE TO THE FORWARD CARGO DOOR INTERMITTENT UNLOCKED ECAM MESSAGE APPEARED. PRESSURIZATION NOT AN ISSUE THE FLIGHT WAS AT 10000 FEET. DEFERRED PER MEL 52-70-1-HNL PERFORMED TSM TASK 52-31-00-810-803-A, NO FAULTS DETECTED. CLEANED AND INSPECTED FORWARD DOOR COMPARTMENT PROXIMITY SENSORS, NO DEFECTS NOTED. LP 5391956
